# SDR AU960900

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Engine: Rroyce DART5357R
- Propeller: Rotol R1934304
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 601017079
- Condition: Leaking
- Location: Turbine Eng. Acc
- Component: Rotol, GEARBOX
- Stage of operation: CL
- Nature of condition: E, K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE ACCESSORY GEARBOX ALTERNATOR DRIVE PAD 'GITZ' SEAL  DAMAGED AND LEAKING - LOSS OF APPROXIMATELY 3.5 PINTS OF OIL
